MathSciNet Relay Station
MathSciNet bibliographic data
MR53881 02.0X
Rose, Alan The degree of completeness of the $\aleph_0$-valued Łukasiewicz propositional calculus. J. London Math. Soc. 28, (1953). 176–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement